# SDR SWAA2022022527386

- Difficulty date: April 17, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;INTERCOSTAL CRACKED AT FASTNER HOLE STA.380-400 BL 0 / REMOVED AND INSTALLED NEW INTERCOSTAL SUPPORT ANGLE ANGLE AT BS 350 TO BS 400 BLO IAW SRM 02-0G-0; 51-40-02-0G-0; VERIFIED NEW PART IAW DWG 143A5400 REV. AJ P/N 143A5410-11 W/O 39267-2400-0349 LOCATED AND DIRILLED NEW PART IAW 51-20-01-0G-0 AND AMM 51-21-72-370-804 EWIS IAW AMM 20-60-07-913-801
